Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 106, NWS Atlanta, GA

April 25, 20204 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 25, 2020, 6:40 PM EDT for 4 counties in Georgia. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2020, 6:40 PM EDT (22:40 UTC)
Expired
Apr 25, 2020, 7:30 PM EDT
In force
50 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Fannin County, GA, Towns County, GA, Union County, GA, White County, GA

The radar

The Greer radar (KGSP), 144 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 7:23 PM EDTHAIL 0.51 Nne Mountain Scene, GAREPORT OF HAIL UP TO A HALF-INCH IN SIZE IN FAR SOUTHERN TOWNS COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 6:11 PM EDTTornado WatchSPC4 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1219 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

983 
WUUS52 KFFC 252240
SVRFFC
GAC111-281-291-311-252330-
/O.NEW.KFFC.SV.W.0106.200425T2240Z-200425T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
640 PM EDT Sat Apr 25 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Towns County in northeastern Georgia...
  Northern White County in northeastern Georgia...
  Union County in north central Georgia...
  Southeastern Fannin County in north central Georgia...

* Until 730 PM EDT.

* At 640 PM EDT, a severe thunderstorm was located near Margret, or 
  14 miles southeast of Blue Ridge, moving east at 45 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Hiawassee, Blairsville, Young Harris, Margret, Blue Mountain
  Shelter, Brasstown Bald, Gumlog, Jones Creek, Mountain Scene, Woods
  Hole Shelter, Low Gap Shelter, Dial, Owltown, Vogel State Park,
  Track Rock, Anna Ruby Falls, Macedonia, Blood Mountain Shelter,
  Alexanders Mill and Gaddistown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM EDT for north central
and northeastern Georgia.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3493 8361 3491 8360 3491 8363 3490 8363
      3488 8366 3482 8365 3480 8368 3479 8368
      3476 8363 3472 8386 3474 8394 3472 8398
      3470 8399 3467 8419 3477 8422 3499 8400
      3499 8373
TIME...MOT...LOC 2240Z 251DEG 39KT 3471 8416 

HAIL...1.25IN
WIND...60MPH
 
$$
3 follow-up statements
157 
WWUS52 KFFC 252255
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
655 PM EDT Sat Apr 25 2020

GAC111-252304-
/O.CAN.KFFC.SV.W.0106.000000T0000Z-200425T2330Z/
Fannin GA-
655 PM EDT Sat Apr 25 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FANNIN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM EDT for northeastern 
Georgia.

LAT...LON 3493 8361 3491 8360 3491 8363 3490 8363
      3488 8366 3482 8365 3480 8368 3479 8368
      3476 8363 3472 8386 3474 8394 3472 8398
      3471 8398 3471 8405 3475 8406 3499 8373
TIME...MOT...LOC 2254Z 253DEG 34KT 3474 8402 

$$

GAC281-291-311-252330-
/O.CON.KFFC.SV.W.0106.000000T0000Z-200425T2330Z/
Towns GA-White GA-Union GA-
655 PM EDT Sat Apr 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR TOWNS...NORTHERN WHITE AND SOUTHEASTERN UNION COUNTIES...

At 654 PM EDT, a severe thunderstorm was located 3 miles north of 
Suches, or 10 miles south of Blairsville, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Hiawassee, Owltown, Blue Mountain Shelter, Vogel State Park,
Brasstown Bald, Track Rock, Anna Ruby Falls, Macedonia, Mountain
Scene, Woods Hole Shelter, Blood Mountain Shelter and Low Gap
Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM EDT for north central
and northeastern Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3493 8361 3491 8360 3491 8363 3490 8363
      3488 8366 3482 8365 3480 8368 3479 8368
      3476 8363 3472 8386 3474 8394 3472 8398
      3471 8398 3471 8405 3475 8406 3499 8373
TIME...MOT...LOC 2254Z 253DEG 34KT 3474 8402 

HAIL...1.00IN
WIND...60MPH
 
$$
678 
WWUS52 KFFC 252320
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
720 PM EDT Sat Apr 25 2020

GAC291-252330-
/O.CAN.KFFC.SV.W.0106.000000T0000Z-200425T2330Z/
Union GA-
720 PM EDT Sat Apr 25 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UNION COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM EDT for northeastern
Georgia.

LAT...LON 3477 8377 3483 8378 3494 8363 3493 8361
      3491 8360 3491 8363 3490 8363 3488 8366
      3482 8365 3480 8368 3479 8368 3478 8366
TIME...MOT...LOC 2320Z 254DEG 34KT 3480 8373 

$$

GAC281-311-252330-
/O.CON.KFFC.SV.W.0106.000000T0000Z-200425T2330Z/
Towns GA-White GA-
720 PM EDT Sat Apr 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHEASTERN TOWNS AND NORTH CENTRAL WHITE COUNTIES...

At 720 PM EDT, a severe thunderstorm was located over Blue Mountain
Shelter, or 10 miles south of Hiawassee, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Mountain Scene and Blue Mountain Shelter. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM EDT for northeastern
Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3477 8377 3483 8378 3494 8363 3493 8361
      3491 8360 3491 8363 3490 8363 3488 8366
      3482 8365 3480 8368 3479 8368 3478 8366
TIME...MOT...LOC 2320Z 254DEG 34KT 3480 8373 

HAIL...1.00IN
WIND...60MPH
 
$$
288 
WWUS52 KFFC 252330
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
730 PM EDT Sat Apr 25 2020

GAC281-311-252340-
/O.EXP.KFFC.SV.W.0106.000000T0000Z-200425T2330Z/
Towns GA-White GA-
730 PM EDT Sat Apr 25 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TOWNS AND NORTH
CENTRAL WHITE COUNTIES HAS EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3477 8377 3483 8378 3494 8363 3493 8361
      3491 8360 3491 8363 3490 8363 3488 8366
      3482 8365 3480 8368 3479 8368 3478 8366
TIME...MOT...LOC 2330Z 251DEG 39KT 3482 8365 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:14 PM EDT, 3 hours 26 minutes earlier.

Area forecast discussion, Apr 25, 3:14 PM EDT, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
314 PM EDT Sat Apr 25 2020

.SHORT TERM /Tonight through Sunday Night/...

Closed upper low continues to push through the Missouri Valley and
into the Tennessee Valley at this hour. Although diffluence ahead
of this system has created the lift for some light shower,
instability has been the limiting factor thus far for more robust
activity. CAPE has been largely on the order of 500 J/KG to 1000
J/KG thus far but RAP indicates within the next 6 hours a marked
increase with in excess of 2000 J/KG by late this afternoon into
the evening hours for far North GA. Will therefore not jump on any
big changes to the forecast as activity should fill in nicely for
aforementioned areas along with the threat for severe storms.
Hail still the primary threat given cold mid levels but
microbursts and to a lesser extent, tornadoes remain a
possibility with this activity through this evening.

Upper low to actually move north of the area tonight but appendage
of vort max will bring additional lift to far north GA. Although
instability will have subsided by then, still enough moisture and
lift to warrant isolated to low end chance shower chances. Cooler
behind this system and despite the cloud cover, still some lower
to mid 40s expected for far NW GA.

Clearing conditions for Sunday bu the drier and much windier
conditions will pose their own issues. Likely that we will need a
wind advisory and a Fire Danger Statement for conditions that
develop by tomorrow afternoon. Will allow mid shift to refine and
issue both of these.

Deese

.LONG TERM /Monday through Saturday/...

The long term period picks up on Monday morning with surface high
pressure building across the local forecast area. With high pressure
in place, expecting to have calm and dry weather on Monday with an
increase in cloud cover for Tuesday ahead of the next low pressure
system.

By early Wednesday a mid-level trough is forecast to move into the
area bringing southwesterly flow aloft and moisture to the area. The
associated surface low is expected to be centered north of Georgia
near the lower Great Lakes region on Wednesday before the low lifts
to the northeast. Models have come into better agreement with this
system although there are still some small discrepancies in low
placement and strength. Regardless, a front is expected to move
through the area on Wednesday with showers and thunderstorms
possible.

Rainfall totals for this system around around a quarter inch to an
inch with the highest totals across northern Georgia and the higher
elevations in the northeast. By late Wednesday, the GFS is showing
the front clearing the area in the evening bringing some wrap around
precipitation to far north Georgia. On the other hand, the ECMWF
progresses more slowly, clearing the front on Thursday afternoon
with wrap around precip across far north Georgia late Thursday into
early Friday. Decided to go with a blend for pops in this period
clearing the precipitation by Thursday afternoon. After this system
passes, upper level and surface level ridge is expected to build
into the area, keeping forecast relatively quiet through the end of
the long term.

Temperatures through the extended will generally be around average
with highs generally in the 60s and 70s to lower 80s across the
area, with low temps in the 40s and 50s.

Reaves

&&

.AVIATION... 18Z UPDATE...

VFR forecast to continue for all sites with just some mid and high
level BKN cigs to be concerned with. Anticipate most if not all of
the TSRA to remain north of the terminals today with RYY seeing
the best chance. Winds swinging to both sides of south at ATL
currently but should settle on the SW side and increase in gusts
for through the afternoon and much of the evening.

//ATL CONFIDENCE...18Z UPDATE...

High on all elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          53  67  44  74 /  20   5   5   5
Atlanta         53  66  46  71 /  20  10  10   5
Blairsville     47  55  39  66 /  50  40  40   5
Cartersville    50  62  41  71 /  30  20  10   5
Columbus        54  74  48  76 /   5   0   5   5
Gainesville     53  61  45  71 /  40  10  10   5
Macon           54  74  46  76 /   5   0   5   5
Rome            50  62  42  71 /  30  20  10   5
Peachtree City  51  68  43  73 /  10   5   5   5
Vidalia         58  77  51  76 /  10   5   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Deese
LONG TERM....Reaves
AVIATION...Deese
Hazardous weather outlook, Apr 25, 2:29 PM EDT, 4 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
229 PM EDT Sat Apr 25 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261830-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
229 PM EDT Sat Apr 25 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Isolated strong to severe thunderstorms are possible in north
Georgia this afternoon and evening. While widespread severe
thunderstorms are not expected, a few storms could produce large
hail and strong, gusty winds.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Thunderstorms will be again possible on Wednesday as a cold front
traverses the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC
guidelines.

In the hours before

Special weather statement, Apr 25, 4:05 PM EDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
405 PM EDT Sat Apr 25 2020

GAZ001>003-252030-
Catoosa GA-Walker GA-Dade GA-
405 PM EDT Sat Apr 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CATOOSA...
NORTHWESTERN WALKER AND NORTHEASTERN DADE COUNTIES UNTIL 430 PM
EDT...

At 405 PM EDT...a strong thunderstorm was over Morganville, or near
Trenton...moving northeast at 45 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Trenton, Fort Oglethorpe, Rossville, Lookout Mountain, Fairview,
Lakeview, Chattanooga  Valley, New England, Morganville, Hooker and
Wildwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3484 8550 3493 8556 3498 8553 3499 8519
TIME...MOT...LOC 2005Z 237DEG 40KT 3493 8545

HAIL...0.25IN
WIND...40MPH
Special weather statement, Apr 25, 4:25 PM EDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
425 PM EDT Sat Apr 25 2020

GAZ002>004-252100-
Whitfield GA-Catoosa GA-Walker GA-
425 PM EDT Sat Apr 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITFIELD...CATOOSA AND
NORTHERN WALKER COUNTIES UNTIL 500 PM EDT...

At 424 PM EDT...a strong thunderstorm was over Blue Spring, or near
Ringgold...moving northeast at 40 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Ringgold, Fort Oglethorpe, Chickamauga, Varnell, Tunnel Hill,
Cohutta, Indian Springs, Graysville, Blue Spring, Boynton, Beaumont,
Beaverdale, Rock Spring and Fairview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3499 8481 3497 8481 3494 8484 3492 8484
      3481 8511 3482 8528 3490 8532 3499 8518
TIME...MOT...LOC 2024Z 238DEG 35KT 3488 8521

HAIL...0.25IN
WIND...40MPH
Special weather statement, Apr 25, 4:56 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
456 PM EDT Sat Apr 25 2020

GAZ011-019-252130-
Chattooga GA-Floyd GA-
456 PM EDT Sat Apr 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA AND FLOYD COUNTIES
UNTIL 530 PM EDT...

At 456 PM EDT...a strong thunderstorm was over Chattoogaville, or 8
miles east of Little River Canyon National Preserve...moving east at
45 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Rome, Summerville, Shannon, Lyerly, Chattoogaville, Tidings,
Armuchee, James H. Floyd State Park and Holland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3454 8517 3442 8510 3441 8511 3441 8510
      3435 8507 3428 8546 3440 8549
TIME...MOT...LOC 2056Z 249DEG 41KT 3433 8549

HAIL...0.25IN
WIND...40MPH
Special weather statement, Apr 25, 6:04 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
604 PM EDT Sat Apr 25 2020

GAZ004>006-252230-
Whitfield GA-Murray GA-Fannin GA-
604 PM EDT Sat Apr 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WHITFIELD...NORTHEASTERN
MURRAY AND NORTHWESTERN FANNIN COUNTIES UNTIL 630 PM EDT...

At 604 PM EDT...a strong thunderstorm was over Sumac, or 7 miles
north of Chatsworth...moving northeast at 50 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Chatsworth, Eton, Crandall, Conasauga Lake, Tennga, Beaverdale,
Sumac, Cisco, Gregory and Cohutta Wilderness.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3499 8438 3477 8481 3487 8492 3499 8478
TIME...MOT...LOC 2204Z 231DEG 43KT 3487 8480

HAIL...0.88IN
WIND...50MPH
Special weather statement, Apr 25, 6:21 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
621 PM EDT Sat Apr 25 2020

GAZ006>008-252245-
Gilmer GA-Union GA-Fannin GA-
621 PM EDT Sat Apr 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GILMER...SOUTHWESTERN
UNION AND SOUTHEASTERN FANNIN COUNTIES UNTIL 645 PM EDT...

At 621 PM EDT...a strong thunderstorm was centered near Cartecay, or
4 miles southeat of Ellijay...moving east at 45 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
East Ellijay, Dial, Springer Mountain Shelter, Cartecay, Margret,
Pisgah, Black Gap Shelter, Stover Creek Shelter, Hawk Mountain
Shelter, Hurst, Roy and Gaddistown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3475 8399 3465 8407 3466 8407 3465 8410
      3466 8413 3465 8415 3464 8415 3461 8418
      3460 8445 3470 8447 3486 8420
TIME...MOT...LOC 2221Z 254DEG 39KT 3464 8440

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 4:05 PM EDTSpecial Weather StatementFFCDade25 min
Apr 25, 4:25 PM EDTSpecial Weather StatementFFCCatoosa35 min
Apr 25, 4:56 PM EDTSpecial Weather StatementFFCChattooga34 min
Apr 25, 6:04 PM EDTSpecial Weather StatementFFCMurray26 min
Apr 25, 6:21 PM EDTSpecial Weather StatementFFCGilmer24 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.